DOI 10.2169/internalmedicine.48.2505
Chronic hepatitis with eosinophilic infiltration associated with asthma.
Аннотация
A 49-year-old asthmatic woman with a history of drug allergy to aspirin and penicillin presented to the hospital with fever, dark urine, general exanthema and fatigue. Physical examination revealed jaundice. She had been taking four different over-the-counter drugs. Laboratory examination showed eosinophilia, elevated Ig E, hyperbilirubinemia and elevated liver function tests. HBs Ag, anti-HCV Ab and Ig M anti-HA were negative. She was initially diagnosed with drug-induced hepatitis and was treated with steroids. However, liver dysfunction with eosinophilia relapsed after discontinuing steroids. Liver biopsy revealed eosinophilic infiltration. Steroids were discontinued after the start of 6-mercaptopurine.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.